# SDR COMA2009081050177

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 26,722 hours, 23,842 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM LEX RECEIVED RT REV UNLOCK CAUTION MSG, REV DID NOT DEPLOY AND ATR DID NOT ENGAGE.  EMERGENCY DECLARED, A/C RETURNED TO LEX LANDED SAFELY.  TRANSFERRED TO DEFERRED LIST PER MEL 78-30-01.
